# SDR ASOA20130106004V

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450872
- Aircraft time: 19,074 hours, 12,497 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14528965603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK BAGGAGE DOOR CUTOUT CENTER SILL CORRODED.  MX R & R BAGGAGE DOOR CUT OUT CENTER SILL LOWER BEAM FOR CARGO DOOR IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
